# SDR DALA1208459236

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 26,683 hours, 18,315 cycles
- Engine time: 26,683 hours, 18,315 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fastener
- Part number: HLT418
- Condition: Loose
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CW EA 02-476701-12AD INSPECTED PYLON SUPPORT FITTING FOR LOOSE OR MISSING FASTENERS.  REMOVED & REPLACED FASTENERS IN ROW A PER OPN 0301 NR 1 PYLON.
